# SDR DALA2015081104909

- Difficulty date: August 10, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 37,474 hours, 16,866 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON NEAR STA 191 UPPER PANEL RIB CRACKED AT OTBD SIDE.  CUTOUT DAMAGE ON NR 2 PYLON NEAR BS 191 UPPER PANEL RIB IAW  SRM 51-70-11.  REPAIR DOUBLER & FILLER AND INSTALLED  IAW SRM 51-70-11.  CRACK WAS 2" LONG.
